# SDR DALA2024010900358

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 78,491 hours, 10,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 UPON ARRIVAL FAS UNABLE TO DISARM DOOR 1L. CORRECTIVE ACTION: DOOR DISARMED. PERFORMED OPENING TO CLEAN DOOR AREA. DOOR 1L CLOSED, PERFORMED ARMING AND DESARMING SEVERAL TIMES. ALL OPS OK. (9140151)
